I'm sorry to hear you are having such a rough time getting your thyroid sorted out
What you describe isn't a normal reaction but it's not uncommon. One of the most common causes of a reaction like this is low iron and ferritin levels. It is really important that you get these checked. Your serum iron needs to be well within range (i.e. not near the bottom) and ferritin above 70-90. If they are lower than this you need to supplement with iron, vitamin C and vitamin B2 to get your levels back up again.
It would also be wise to get your vitamin B12 checked (needs to be above 500 for good health) and your folate level. Vitamin D test would also be a good idea. It is actually a hormone that is used in over 300 metabolic processes.
You might also find that you feel better if you take your thyroxine at night, at least 2 hours after food. Many people find they are better taking it at night.
Another issue could be low cortisol, especially if you have been unwell for a while. If you do a search online for "adrenal fatigue" you should be able to find lots of information including things you can do to help your adrenals recover. This is the missing part of the puzzle for a lot of people.
See how you are over the next couple of days but if your symptoms continue you could alternate doses. One day 50mcg and the next 25mg for a short while and then try 50mcg a day once you are used to it.
25mcg is a low starting dose. The usual is 50mcg unless you are elderly or have a heart condition. I would expect that you will eventually need at least 100mcg daily and possibly considerably more. You will get there eventually but unfortunately it can take some time
Don't forget to look at the main Thyroid UK website for information on hypothyroidism. The menu on the left hand side has all the links to various information on thyroid health.
I hope that helps